Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On contiguous congruent sets in Euclidean space
Charles J. A. Halberg, Eugene Levin and E. G. Straus.
Proc. Amer. Math. Soc. 10 (1959), 335-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106438
Each homogeneous nondegenerate chainable continuum is a pseudo-arc.
R. H. Bing.
Proc. Amer. Math. Soc. 10 (1959), 345-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105072
A plane continuum no two of whose nondegenerate subcontinua are homeomorphic: An application of inverse limits
R. D. Anderson and Gustave Choquet.
Proc. Amer. Math. Soc. 10 (1959), 347-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105073
On the construction of periodic maps without fixed points
P. E. Conner and E. E. Floyd.
Proc. Amer. Math. Soc. 10 (1959), 354-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105115
Metrisability of unions of spaces
A. H. Stone.
Proc. Amer. Math. Soc. 10 (1959), 361-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105672
Correspondance entre deux surfaces par des faisceaux de tangentes parallèles
P. Drăgilă.
Proc. Amer. Math. Soc. 10 (1959), 366-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108799
On phi-families
Charles E. Watts.
Proc. Amer. Math. Soc. 10 (1959), 369-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105101
Test spaces for metric spaces
Byron H. McCandless.
Proc. Amer. Math. Soc. 10 (1959), 372-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106458
Compactifications of dimension zero
L. J. Heider.
Proc. Amer. Math. Soc. 10 (1959), 377-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105076
Certain operators and Fourier transforms on $L^{2}$
Richard R. Goldberg.
Proc. Amer. Math. Soc. 10 (1959), 385-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105590
On the zeros of infrapolynomials for partly arbitrary point sets
Morris Marden.
Proc. Amer. Math. Soc. 10 (1959), 391-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106273
Comment on a paper of C. Uluçay
W. T. Scott.
Proc. Amer. Math. Soc. 10 (1959), 395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104815
A note on periodic solutions of second order differential equations without damping
George Seifert.
Proc. Amer. Math. Soc. 10 (1959), 396-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107057
A complete orthonormal system of homogeneous polynomials on matrix spaces of order 2
Josephine Mitchell.
Proc. Amer. Math. Soc. 10 (1959), 399-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105513
On a generalization of an inequality of L. V. Kantorovich
Werner Greub and Werner Rheinboldt.
Proc. Amer. Math. Soc. 10 (1959), 407-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105028
On a problem of Lohwater
G. Piranian.
Proc. Amer. Math. Soc. 10 (1959), 415-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106288
Notes on orthogonal polynomials in two variables
Heinrich Larcher.
Proc. Amer. Math. Soc. 10 (1959), 417-423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119006
A counter-example to a statement on conformal mapping of Riemann surfaces
James A. Jenkins.
Proc. Amer. Math. Soc. 10 (1959), 423-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105494
Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing
C. E. Langenhop and G. Seifert.
Proc. Amer. Math. Soc. 10 (1959), 425-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104872
On some composition formulas
J. Horváth.
Proc. Amer. Math. Soc. 10 (1959), 433-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107788
Entire operators and functional equations
Z. A. Melzak.
Proc. Amer. Math. Soc. 10 (1959), 438-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104129
Proximity maps for convex sets
Ward Cheney and Allen A. Goldstein.
Proc. Amer. Math. Soc. 10 (1959), 448-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105008
The representation of integers by three positive squares
E. Grosswald, A. Calloway and J. Calloway.
Proc. Amer. Math. Soc. 10 (1959), 451-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104623
Simplicity of near-rings of transformations
Gerald Berman and Robert J. Silverman.
Proc. Amer. Math. Soc. 10 (1959), 456-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104714
On a question of Paul Lévy
Rafael V. Chacon.
Proc. Amer. Math. Soc. 10 (1959), 460-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108853
Remarks on the commutativity of rings
M. F. Smiley.
Proc. Amer. Math. Soc. 10 (1959), 466-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105427
Characteristic functionals
R. J. Silverman and Ti Yen.
Proc. Amer. Math. Soc. 10 (1959), 471-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109301
Quasi-nil rings
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 10 (1959), 477-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104716
On bounded functions with bounded $n$th differences
Hassler Whitney.
Proc. Amer. Math. Soc. 10 (1959), 480-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106969
A question concerning positive type polynomials
Henry Teicher.
Proc. Amer. Math. Soc. 10 (1959), 482-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105473
On ramified complete discrete valuation rings
Nickolas Heerema.
Proc. Amer. Math. Soc. 10 (1959), 490-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107639
The analysis of the characters of the Lie representations of the general linear group
H. O. Foulkes.
Proc. Amer. Math. Soc. 10 (1959), 497-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104744
Some relationships involving subordination
R. M. Blumenthal.
Proc. Amer. Math. Soc. 10 (1959), 502-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105744